# SDR ASAA2022052639327

- Difficulty date: May 26, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 51,960 hours, 15,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: L Fwd Overwing E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD OVERWING HATCH FWD SIDEWALL EMERGENCY LIGHT OUT. GROUNDED - YES. REPLACED & OPS TESTED LH FWD OVERWING HATCH FWD SIDEWALL EMERGENCY LIGHT BULB IAW B737-800 AMM 33-51-01-960-801 NO DEFECTS NOTED WO: 440450 REFERENCE TASK_CARD: 78233008.
